# SDR DXTA2021083047870

- Difficulty date: August 27, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N653QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0199
- Aircraft time: 2,112 hours, 1,398 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Circuit Board
- Part number: 746810117
- Part serial: 0368
- Condition: Defective
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR OPEN AMBER CAS: CABIN DOOR LIFTING FUNCTION WOULD NOT WORK AND WE HAD THE AMBER CAS "CHECK DOORS" AND AMBER CAS "CABIN DOOR OPEN". WENT THROUGH THE QRH RESET PROCEDURE WITH MCC. WE COULD GET THE DOOR PHYSICALLY CLOSED BUT WE STILL HAS A WHITE "CHECK DOORS" CAS AND AN AMBER "CABIN DOOR OPEN" CAS. (PRE-FLIGHT)// SIGNOFF//  CW CED MOTOR RESET PROCEDURE, CLOSED CED AND VERIFIED SQUAWK, REMOVED CED MONITOR PCB PT# 7468101-17 SN 0368 AND INSTALLED NEW CED MONITOR PCB PT# 7468101-17 SN 0417, CW 3 CYCLES OF THE CED FROM THE INSIDE OF AC AND 3 CYCLES FROM THE OUTSIDE OF THE AC, JET AC SIT FOR 1 HOUR AND CW 3 MORE CYCLES FROM THE INSIDE OF AC AND 3 MORE CYCLED FROM THE OUTSIDE OF AC IA W CE-680A MM CH 24-60-40 OP'S CK GOOD.
